# SDR DL72S960370

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 2150 · Cabin Cooling System
- Part: Hprsov
- Condition: Malfunctioned
- Location: Nr 2 Pack
- Component: 39271611
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DECENT AT ABOUT 9K, STRONG DUSTY ELEC SMELL IN AFT ENTRY  AREA.  THE WING AND ENGINE HEAT OFF.  DEACTIVATED GALLEY POWER AND LAV FLUSH MOTORS AS PRECAUTION.  INSPECTED AND OPERATED SYSTEMS, UNABLE TO DUPLICATE.  SUBSEQUENT OCCURENCE ISOLATED PROBLEM TO HIGH BLEED PRESSURE TO NR 2 PACK.  REPLACED HPRSOV, LEAK AND OPERATION CHECK NORMAL.  NO ODOR NOTED.
